# SDR DL757001549

- Difficulty date: August 13, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 3,716 hours, 1,723 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 27684
- Part serial: DL344
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, CREW REPORTED STRANGE NOISE FROM NOSE GEAR.  FOUND LEFT NOSE WHEEL BEARING FAILED AND FROZEN TO AXLE.  REPLACING NOSE GEAR AXLE AND BOTH NOSE WHEEL ASSY.
